# SDR A6WA200840069

- Difficulty date: January 23, 2008
- Submitted: February 29, 2008
- Operation: Air carrier
- Aircraft: N428AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7695
- Aircraft time: 12,325 hours, 11,362 cycles
- Engine: Ge CF343B1
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME DENTED OVER LIMITS AT FS 700.00 BTW STR 22L TO STR 23L.  FRAME SELECTOR REPLACED AT FS 700.00 BTW STR 22L TO 23L SRM 51-42-06.  (K)
